Lecture Notes in Mathematics

Almost Periodic Solutions of Impulsive Differential Equations

Authors: Stamov, Gani T.

  • Dedicated to a systematic development of almost periodic theory for impulsive differential equations
  • Fills a void by presenting existing literature on the relations between the almost periodicity and stability of the solutions
Show all benefits

Buy this book

eBook $44.99
price for USA (gross)
  • ISBN 978-3-642-27546-3
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $59.95
price for USA
  • ISBN 978-3-642-27545-6
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
About this book

In the present book a systematic exposition of the results related to almost periodic solutions of impulsive differential equations is given and the potential for their application is illustrated.

Reviews

From the reviews:

“The aim of this book is to study quantitatively and qualitatively impulsive differential equations in finite- and/or infinite-dimensional spaces. … This book is very important for researchers who work on differential equations with piecewise dynamics. The book is well written and each chapter is self-contained. It presents many results and gives satisfactory answers to many open problems posed in the field.” (Khalil Ezzinbi, Mathematical Reviews, January, 2013)

“The author presents a general description of impulsive differential equations, existence and uniqueness, piecewise continuous Lyapunov functions, almost periodic sequences and almost periodic functions. … This interesting monograph written by a known specialist in the field is addressed to a wide audience, not only mathematicians, but also engineers, biologists and physicists.” (Addelghani Ouahab, Zentralblatt MATH, Vol. 1255, 2013)


Table of contents (2 chapters)

Buy this book

eBook $44.99
price for USA (gross)
  • ISBN 978-3-642-27546-3
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $59.95
price for USA
  • ISBN 978-3-642-27545-6
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Almost Periodic Solutions of Impulsive Differential Equations
Authors
Series Title
Lecture Notes in Mathematics
Series Volume
2047
Copyright
2012
Publisher
Springer-Verlag Berlin Heidelberg
Copyright Holder
Springer-Verlag Berlin Heidelberg
eBook ISBN
978-3-642-27546-3
DOI
10.1007/978-3-642-27546-3
Softcover ISBN
978-3-642-27545-6
Series ISSN
0075-8434
Edition Number
1
Number of Pages
XX, 217
Topics